I have always been a creative person, from my younger years creative adventures with legos to now by writing fantasy novels. The only problem I find myself with is that, although it helps with my writing, I can't stop.....how can I put this. I can feel, sense, experience, almost anything except pain, even if it's not possible. I often find myself feeling like I have wings, even feeling the sensation of flying. I can stay perfectly still and feel myself move, different parts of my body, yet my body does not move at all. I don't know whats going on but it's starting to tear me apart.
This will sounds very odd and probably like I am taking things too seriously but hear me out. Up until now I could withstand the feelings I had and control them to a degree. Lately I cannot control it hardly at all and it was just after seeing the new Avatar movie. I know it sounds crazy but I swear I wouldn't, even couldn't make this up. I think the reason it has impacted me so much is because of the ideas behind it.
I have always had my head in the clouds, wanting a more eventful and fulfilling life, one that is not so dull to me. When I saw that movie, I saw what I wished for; to experience things through another creatures eyes. That one concept has started something that is making me experience such things like never before. I can create the same situations from the movie or adapt it to where I become the animal, even if its animals in real life. Whats tearing me apart is the constant barrage of these feelings, overwhelming in most cases, and the longing for those feelings in real life.
Please, any help would be nice. I don't know what to do; I can't focus on much anymore, I keep seeing those images, of doing things I long to do. Even with my eyes open I see it, somehow, not entirely there but unmistakable to me. Please, help....
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?